New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Trembling and shakiness??
5 Replies
Kristina17 - October 18

Hi all,
Hope you are all doing as well as possible.
I have recently been getting weird occurrences of trembling and shaking that definitely don't seem related to my blood sugar at all. They are when I am resting and one time recently I was laying in bed trying to get to sleep and I was trembling that much I thought that there was an earthquake or something but it was me. It's mostly my right side and it is very frustrating. I have had some bad headaches on the right side too lately. Is this related to my fibro do u think? I have a doctors appointment next week so I'll talk to him about it then. It's worrying though, I'm sick of these weird issues.

Kristina

 

Fantod - October 18

Kristina - No, I don't think what you are describing is related to Fibromyalgia (FMS). See if you can get into your doctor sooner. If not, and you have another episode go to Emergency. Take care and let us know the outcome.

 

Noca - October 18

Do you take any medication? This can be a side effect of prescription ADHD medication.

 

fibromite.u.k. - October 18

Hi, I had a similar thing happen to me a few years back when I was coming off some tablets, could this be what is happening to you? It wasn't exactly a trembling but more of a jerkiness. If you are not coming off any medication or starting any new ones, then I really think you should take yourself off to a hospital.

 

Kristina17 - October 18

Hi all and thanks for the replies.
I'm not coming off any medications and in addition to the symptoms I just described above I have also been getting episodes, whilst sitting down, of complete headspins and dizziness. I'm on Lyrica, Endep,Panadol Osteo, lots and lots of natural stuff and homeopathic stuff. I've been on all of these for a little while.

 

axxie - October 19

Kristina maybe your meds, might give you those shake. Why don't you check, to make sure it's not your meds. Sometimes, it's something that we missed, such as if you are not eating properly or just eating the junk food. Could also be, from being tired. Let us know, how you feel in a few days, and when you see your doctor.

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question